I have to take my COVID vaccine tomorrow. But I am afraid of it as I had an allergic reaction to the DTaP vaccine, which I had in my childhood. After that vaccine, I had convulsions and took Phenobarbital for two years to get better.
Will the COVID vaccine also have any adverse effects on me?
Welcome to icliniq.com.
I understand your concern and explain that there is no cross-reaction between the DTaP (diphtheria-tetanus-pertussis) vaccine and COVID vaccine. So, it is less likely that you will develop an allergic reaction to the COVID vaccine.
Anyway, the medical staff are well prepared for any adverse reactions in any case.
I hope you will find this information helpful.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. an allergy testing done, either a skin prick or a blood comprehensive. Next, based on the allergens you are sensitive to, we can advise you on further course of action. With respect to getting tolerant to Cetirizine 10 mg, why not try Fexofenadine... Read fullMy allergy report taken for chronic cold reveals high IgE level. Is this a serious issue?
Why have I got these cracks at the side of my mouth? And which medicine can help me get away with these cracked lips... I face this problem regularly Read fullCOVID-19 Vaccine, Pregnancy, Breastfeeding, and PCOS
When it comes to coronavirus preventive measures, getting vaccinated is as important as wearing a mask, using a hand sanitizer, social distancing, and washing hands frequently ... Read full
Ask your health query to a doctor online?Ask a Neurologist Now